We have received your inquiry and our staff will shortly be in contact with you.
You will recieve a notification to your email address.
If you have any further questions, please feel free to contact us.
From EUR 40
+1 Additional options
This tour will present you one of the greatest treasures of Montenegro in the right way. Numerous guests coming to Montenegro want to visit Durmitor National Park which became a part of UNESCO World Heritage in 1980.
The ones who did their homework and surfed through the Internet know that this natural beauty is a real eye candy. Its beauties include crystal clear mountain lakes, snowy peaks, pine tree forests and rivers. Most people know it as a home of a Europe's longest canyon, Tara Canyon. It is 1350 meters deep, and is placed right next to the Grand Canyon by its splendor and length.
You will see amazing techniques of driving the locals use to avoid livestock on the road. You will probably be amazed how climate changes in matter of minutes, from sunny and warm, to windy and cold. And last but not the least, you will be amazed by the Djurdjevica Tara Bridge and possibility to use zip-line above canyon!
MH Travel Team
8:00 departure from Kotor in front of restaurant Bastion 3 (Tabacina street, next to the North Gate of the old town of Kotor)
8:45 departure from Budva in front of Voli supermarket (Mediteranska street, next to the car park of hotel Avala and Mogren)
10:00 departure from Podgorica Podgorica in front of Montenegro Hostel Podgorica (Address: Radoja Jovanovica 52, Stara Varos)
11:00 arrival to Crkvine
Breakfast break of 60 minutes
12:00 departure from Crkvine
13:30 arrival to Tara Bridge
Sightseeing and zip line of 60 minutes
14:30 departure from Tara Bridge
15:30 arrival to Durmitor National Park
Sightseeing of 120 minutes
17:30 departure from Durmitor Park
18:00 arrival to the restaurant on Komarnica
Lunch break of 60 minutes
19:00 departure from restaurant
21:30 arrival to Podgorica
22:30 arrival to Budva
23:00 arrival to Kotor
We will start from Kotor, Budva and Podgorica taking Platije road (canyon of River Moraca).
Breakfast is organized in a restaurant in village Crkvine, 1100 meters above sea level. After breakfast
we will visit the famous Tara Bridge where the guests will be able to take zip line over Tara Canyon.
If the weather conditions allow, we will make 2 hours of hiking around the Black Lake in Durmitor National Park ( length of hiking is 3,5 km).
Lunch is organized in authentic ethno restaurant located in Komarnice where is Nevidio Canyon.
NOTE: Entrance fee for Durmitor National Park of 3 euros is not included in the price.
In total, all tickets, breakfast, lunch and snack will cost you 15-20 euros. But if you want you can bring your own food and drink.
The price for the tour includes licensed tour guide in English language. Tour is organized with an air-conditioned mini bus.